Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On Burnside's problem. II


Author: R. C. Lyndon
Journal: Trans. Amer. Math. Soc. 78 (1955), 329-332
MSC: Primary 20.0X
MathSciNet review: 0067884
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0067884-8
Article copyright: © Copyright 1955 American Mathematical Society